# SDR R61A201311031114

- Difficulty date: November 3, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT RAM AIR DUCT SUPPORT BRACKET FOUND CRACKED.  MX R & R LT RAM AIR DUCT SUPPORT ASSY IAW SRM 51-41-01.
